Limit behaviour of large Probenius numbers

J. Bourgain, Ya G. Sinai

Research output: Contribution to journalArticlepeer-review

10 Scopus citations


This is an investigation of the problem of the asymptotic distribution of the Frobenius numbers of n relatively prime integers. For n = 3 virtually definitive results are obtained. For n > 3 it is shown that the distributions appearing form a compact set. An essential role is played by the limit theorem for logarithms of denominators of continued fractions of random numbers.

Original languageEnglish (US)
Pages (from-to)713-725
Number of pages13
JournalRussian Mathematical Surveys
Issue number4
StatePublished - 2007

All Science Journal Classification (ASJC) codes

  • General Mathematics


Dive into the research topics of 'Limit behaviour of large Probenius numbers'. Together they form a unique fingerprint.

Cite this